| Model Number |
OTV-S300 |
| Medical Device Problem Codes |
No Display/Image (1183); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: bent connector pin was found.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint is no problem detected should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received form the customer.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the subject device had failed connection 2 or 3 times and the image would go black completely.The issue occurred during set up/ inspection for use.There were no reports of patient involvement.